C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS 13.5FX15CM DL; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Back to Search Results |
| Model Number |
5594150 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr0450 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that at 00:56 on (b)(6) 2020, it was found that the dialysis catheter tube was blocked when preparing to perform deep venipuncture on the patient.After the treatment, the tube was cleared.No other information was provided.